Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS Shreveport, LA

March 21, 20225 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 21, 2022, 9:33 PM CDT for 5 counties in Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2022, 9:33 PM CDT (02:33 UTC)
Expired
Mar 21, 2022, 10:15 PM CDT
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Camp County, TX, Franklin County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Mar 21, 8:09 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 438 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
438 m²/s²
0-3 km storm-relative helicity
723 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS54 KSHV 220233
SVRSHV
TXC063-159-449-459-499-220315-
/O.NEW.KSHV.SV.W.0021.220322T0233Z-220322T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
933 PM CDT Mon Mar 21 2022

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Franklin County in northeastern Texas...
  Wood County in northeastern Texas...
  Northwestern Upshur County in northeastern Texas...
  Southwestern Titus County in northeastern Texas...
  Western Camp County in northeastern Texas...

* Until 1015 PM CDT.

* At 933 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles east of Emory to near Golden, moving
  northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mineola, Pittsburg, Winnsboro, Leesburg, Mount Vernon, Quitman,
  Scroggins, Pleasant Grove, Hainesville, Golden, Newsome, Purley,
  Rosewood, Forest Hill, Winfield, Alba, Yantis, Midway, Miller's
  Cove and Rocky Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.

&&

LAT...LON 3296 9531 3322 9531 3333 9516 3283 9486
      3261 9547 3262 9551 3265 9553 3272 9564
      3296 9567
TIME...MOT...LOC 0233Z 227DEG 58KT 3290 9566 3267 9562 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 7:07 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Mar 21, 7:07 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
707 PM CDT Mon Mar 21 2022

.AVIATION...
For the 22/00z TAFs, scattered showers are already widespread
across much of East Texas and into Western Louisiana. However,
convection is expected to increase in coverage and intensity as a
line of strong to severe thunderstorms develops and moves into the
area from the west beginning around 22/03z-22/04z. The storms are
expected to stall after midnight local time along a line generally
from KLFK, to KSHV, to KADF. After 22/12z, the storms will begin
to move eastward again and into Northeast and North Central
Louisiana. The thunderstorms should gradually end from west to
east as a cold front moves across the region, and should end at
KMLU by 22/19z. Southeast winds remain quite gusty and strong
winds just above the surface may result in some LLWS during the
night. After the frontal passage Tuesday, ceilings should lift
into the VFR range, but westerly and southwesterly winds will
increase to between 12 and 20 kts with a few gusts between 25 and
30 kts late in the period.

CN

&&

.PREV DISCUSSION... /issued 354 PM CDT Mon Mar 21 2022/

SHORT TERM.../Tonight through Tuesday Night/

An increasingly active short-term forecast period is in store for
the entire region, especially over the next 24 hours with the full
spectrum of severe weather threats on the table.

Thunderstorm initiation has already begun over some parts of the
region, but these storms generally remain isolated and sub-severe.
However, that is expected to change over the next several hours as
an increasingly unstable atmosphere just to our south and west
over central and north Texas gradually expands eastward along an
advancing warm front that will usher in some very warm and moist
air across our western zones early this evening. Looking aloft,
water vapor imagery indicates the closed upper low and associated
trough now entering west Texas with a NE trajectory toward the
panhandle and eventually into western Oklahoma. Out ahead of it,
rapid large scale ascent in the increasingly unstable environment
over the eastern half of Texas will promote deep convection and
upscale growth of thunderstorms through late this afternoon into
the evening and overnight hours. Impressive bulk shear profiles
will easily support supercells in the warm sector, which aligns
well with SPC's Moderate and Enhanced Risk areas that extend into
much of East Texas and NW Louisiana in the current Day 1 outlook.
These areas will be most favorable for supercell development and
for sustaining those upstream that are already developing out to
our west. Large hail, damaging wind gusts, and tornadoes are all
in the mix through this evening and overnight, especially in the
Moderate and Enhanced Risk areas with more isolated development
possible farther north and east.

As the evening evolves and we get closer to midnight, the threat
of discrete storms will begin to decrease overall as storms begin
to cluster and congeal into a linear complex that is expected to
shift into our eastern zones through Tuesday morning. By this
time, the threat will expand to include heavy rainfall and flash
flooding in addition to the still ongoing threats mentioned above.
An axis of 3-6 inches of rainfall still appears to be possible
from Deep East Texas northeastward into parts of NW Louisiana and
SW Arkansas through Tuesday morning and possibly extending into
the afternoon. Thus, the Flash Flood Watch remains in effect for
much of the region through late afternoon on Tuesday. Additional
heating during the late morning and into the afternoon will serve
to reinvigorate the severe threat across our SE zones with all
threats still in play along and east of a line generally from near
Toledo Bend Country to El Dorado, Arkansas.

By late Tuesday afternoon into early evening, the severe threat
along with the flash flooding threat will be winding down across
our region as the cold front advances east toward the MS River.
Expect just some lingering showers to remain possible in our far
eastern and northern zones during the early evening before dry
conditions return areawide overnight.

As far as temperatures are concerned, cold air advection won't
really arrive until Tuesday night so expect another warm day on
Tuesday with highs mainly in the upper 60s to lower 70s despite
the widespread cloud cover and convection. As the cold front
finally clears the region on Tuesday night, expect overnight lows
to drop into the 40s areawide. Windy conditions will also persist
ahead of and behind the cold front so have maintained the current
Wind Advisory through early Tuesday morning with additional wind
headlines possible thereafter.

/19/

LONG TERM.../Wednesday through Monday/

The large upper trough and accompanying closed low over the nation's
midsection, the remnant closed low now over Ern NM, will remain the
dominant feature on the weather map to start the long term period
Wednesday, with another attendant trough progged to round the base
of the low across the Srn Plains during the day. While wrap-around
stratocu will round the base of the broad low and thus maintain
cooler than normal temps, this next shortwave trough should result
in additional mid level cigs Wednesday night, with a second
shortwave on its heels rounding the low during the day Thursday and
reinforcing these cigs in place. The effects of the trough will
begin to weaken across the area Thursday night as it begins to pull
E away from the region into the OH/TN Vallies and SE CONUS, with a
dry NW flow expected over the area Friday through the upcoming
weekend. A slow warming trend will commence Friday with better
insolation and weak sfc ridging building SE into ECntrl TX.

The medium range progs are in agreement with a sfc trough shifting S
through the region Friday night, in associated with another
progressive trough that will drop SE through the Mid MS and into the
TN Vallies through Saturday morning. With the lack of any Gulf
inflow ahead of this next sfc trough, dry conditions will persist,
with little or no sensible change expected to temps or dewpoints in
its wake. Near normal and pleasant temps are expected Saturday as
secondary sfc ridging builds SE into the region, before a Srly low
level return flow resumes on the backside of this feature Sunday as
it shifts into the Lower MS Valley and NCntrl Gulf. A more
pronounced warming trend will resume Sunday into early next week
with above normal temps returning. Given the considerable spread in
the models with the overall synoptic pattern at the very end of the
long term period, have maintained dry conditions areawide until
better consistency can be reached.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  73  44  63 / 100  80   0   0
MLU  63  72  45  61 /  80 100  10   0
DEQ  56  71  40  58 / 100  40  10  10
TXK  56  72  45  59 / 100  60  10  10
ELD  59  71  43  59 / 100 100  10  10
TYR  58  67  42  64 / 100  20   0   0
GGG  59  70  42  64 / 100  40   0   0
LFK  62  74  42  66 / 100  60   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ060-061-070>073.

     Wind Advisory until 1 AM CDT Tuesday for ARZ070-071.

LA...Flood Watch through Tuesday afternoon for LAZ001>006-010>014-
     017>022.

     Wind Advisory until 1 AM CDT Tuesday for LAZ001>003-010>012-
     017>020.

OK...None.
TX...Flood Watch through Tuesday afternoon for TXZ112-126-137-138-
     149>153-165>167.

     Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

09/16
Hazardous weather outlook, Mar 21, 8:29 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
829 PM CDT Mon Mar 21 2022

ARZ060-061-070>072-LAZ001>003-010-011-017-TXZ112-126-138-149>153-
165>167-221100-
Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier-Webster-
De Soto-Red River-Sabine-Cass-Marion-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
829 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Tonight...

Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Wind
Advisory is in effect until 1 AM CDT Tuesday. A Flood Watch is in
effect until 4 PM CDT Tuesday.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. These storms may be severe.
Tornadoes, large hail, possibly up to two inches in diameter, and
damaging winds up to 80 mph will be possible.

The line of storms is expected to stall across East Texas,
Northwest Louisiana, and into Southwest Arkansas. Widespread
rainfall amounts of 2 to 4 inches are possible with locally higher
amounts of 6 inches or greater. Therefore, a Flood Watch is in
effect until 4 PM CDT Tuesday afternoon.

In addition, strong and gusty southeasterly winds of 20 to 25 mph
with gusts above 30 mph will continue before the storms arrive.
Therefore, a Wind Advisory is in effect until 1 AM CDT Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will be ongoing across Southern
Arkansas, North Louisiana, and Deep East Texas Tuesday morning,
with the severe and flash flood threats continuing over these
areas before diminishing from west to east through early
afternoon. Afterwards, cooler and drier conditions will settle
back into the region for the remainder of the week into the
weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight, overnight,
and into Tuesday morning.

ARZ050-051-059-TXZ096-097-108>111-124-125-136-137-221100-
Sevier-Howard-Little River-Red River-Bowie-Franklin-Titus-Camp-
Morris-Wood-Upshur-Smith-Gregg-
829 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas and northeast Texas.

.DAY ONE...Tonight...

Tornado Watch 56 is in effect until 3 AM CDT Tuesday. A Wind
Advisory is in effect until 1 AM CDT Tuesday for portions of
Northeast Texas.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. These storms may be severe.
Tornadoes, large hail, possibly up to two inches in diameter, and
damaging winds up to 80 mph will be possible.

In addition, strong and gusty southeasterly winds of 20 to 25 mph
with gusts above 30 mph will continue before the storms arrive.
Therefore, a Wind Advisory is in effect until 1 AM CDT Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight and into
early Tuesday morning..

OKZ077-221100-
McCurtain-
829 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of southeast
Oklahoma.

.DAY ONE...Tonight...

Severe Thunderstorm Watch 55 is in effect until midnight CDT
tonight for McCurtain County in Southeast Oklahoma.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. These storms may be severe.
Tornadoes, large hail, possibly up to two inches in diameter, and
damaging winds up to 80 mph will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed tonight.

ARZ073-LAZ004>006-012>014-018>022-221100-
Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Natchitoches-
Winn-Grant-Caldwell-La Salle-
829 PM CDT Mon Mar 21 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Tonight...

A Wind Advisory is in effect until 1 AM CDT Tuesday. A Flood
Watch is in effect until 4 PM CDT Tuesday.

Thunderstorms will continue to increase in coverage and intensity
tonight and into early Tuesday morning. A line of storms will
also move into the area from the west. Some of these storms may be
strong.

The line of storms is expected to stall across Louisiana, and
into Southwest Arkansas. Widespread rainfall amounts of 2 to 4
inches are possible with locally higher amounts of 6 inches or
greater. Therefore, a Flood Watch is in effect until 4 PM CDT
Tuesday afternoon.

In addition, strong and gusty southeasterly winds of 20 to 25 mph
with gusts above 30 mph will continue before the storms arrive.
Therefore, a Wind Advisory is in effect until 1 AM CDT Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be ongoing across Southern Arkansas and North
Louisiana Tuesday morning. The storms are expected to re-intensify
during the daytime hours bringing a renewed threat for severe
weather and flash flooding, before diminishing from west to east
through the afternoon. Tornadoes, large hail, and damaging winds
will be possible, especially over Northeast and North Central
Louisiana.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters may be needed early Tuesday morning,
and will be needed during the day Tuesday.

09

In the hours before

Special weather statement, Mar 21, 3:50 PM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
350 PM CDT Mon Mar 21 2022

ARZ060-061-212115-
Hempstead AR-Nevada AR-
350 PM CDT Mon Mar 21 2022

...A strong thunderstorm will impact portions of east central
Hempstead and central Nevada Counties through 415 PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bodcaw, or 10 miles east of Hope, moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Prescott, Emmet, Rosston, Bodcaw, Bluff City, Cale, Mount Moriah,
Sutton, Morris, Laneburg and Boughton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 9330 3388 9331 3384 9329 3384 9326
      3383 9326 3383 9323 3382 9322 3382 9320
      3380 9318 3382 9314 3377 9310 3350 9338
      3361 9355 3392 9333
TIME...MOT...LOC 2050Z 216DEG 52KT 3363 9341

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

09
Special weather statement, Mar 21, 8:52 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
852 PM CDT Mon Mar 21 2022

ARZ061-071-072-220215-
Lafayette AR-Nevada AR-Columbia AR-
852 PM CDT Mon Mar 21 2022

...A strong thunderstorm will impact portions of eastern Lafayette,
southern Nevada and Columbia Counties through 915 PM CDT...

At 852 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bussey, or 8 miles north of Springhill, moving north at 80 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Magnolia, Stamps, Waldo, McNeil, Taylor, Buckner, Rosston,
Willisville, Bodcaw, Bussey, Smithland, Macedonia, Welcome, Mount
Vernon, Cale, Lerch, Waterloo, Falcon, College Hill and State Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Arkansas.

&&

LAT...LON 3368 9311 3338 9312 3338 9310 3303 9326
      3303 9360 3369 9340
TIME...MOT...LOC 0152Z 199DEG 71KT 3313 9343

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

24
Special weather statement, Mar 21, 9:00 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
900 PM CDT Mon Mar 21 2022

OKZ077-220300-
McCurtain OK-
900 PM CDT Mon Mar 21 2022

...Strong thunderstorms will impact portions of McCurtain County
through 1000 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albion to near Manchester. Movement was
east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Wright City, Valliant, Millerton, Eagletown,
Plunketville, Rufe, Smithville, Hochatown, Watson, Battiest, Pickens,
Mount Herman, Sherwood, Holly Creek, Glover, Slim, Bethel, Oak Hill
and Ringold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Texas.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.

&&

LAT...LON 3451 9447 3403 9448 3393 9513 3394 9516
      3423 9515 3424 9515 3425 9505 3451 9505
TIME...MOT...LOC 0159Z 259DEG 43KT 3458 9508 3382 9520

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:13 PM CDTSevere Thunderstorm WarningSHVBowie, Red River62 min
Mar 21, 9:36 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood39 min
Mar 21, 9:42 PM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus33 min
Mar 21, 9:59 PM CDTTornado WarningSHVSmith, Upshur, Wood29 min
Mar 21, 10:05 PM CDTTornado WarningSHVSmith25 min
Mar 21, 10:12 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
Mar 21, 10:16 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Harrison, Morris and 5 more59 min
Mar 21, 10:25 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur50 min
Mar 21, 10:27 PM CDTTornado WarningSHVGregg, Smith, Upshur29 min
Mar 21, 10:54 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Smith and 1 more36 min
Mar 21, 10:54 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk51 min
Mar 21, 11:02 PM CDTTornado WarningSHVBowie, Cass43 min
Mar 21, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBowie, Cass, Marion60 min
Mar 21, 11:27 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Rusk, Smith and 2 more63 min
Mar 21, 11:42 PM CDTTornado WarningSHVPanola, Rusk33 min
Mar 21, 11:58 PM CDTFlash Flood WarningSHVGregg, Smith, Upshur, Wood2 hr
Mar 22, 12:12 AM CDTTornado WarningSHVHarrison, Panola, Rusk33 min
Mar 22, 12:45 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Panola45 min
Mar 22, 12:51 AM CDTTornado WarningSHVHarrison24 min
Mar 22, 1:29 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola61 min
Mar 22, 2:22 AM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk5 hr
Mar 22, 3:25 AM CDTFlash Flood WarningSHVHarrison, Panola, Rusk, Shelby110 min
Mar 22, 4:09 AM CDTSpecial Weather StatementSHVShelby36 min
Mar 22, 4:58 AM CDTFlash Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr
Mar 22, 5:18 AM CDTAreal Flood WarningSHVNacogdoches, Panola, Rusk, Shelby117 min
Mar 22, 7:26 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby3 hr
Mar 22, 7:51 AM CDTAreal Flood WarningSHVPanola, Sabine, San Augustine, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.